On the behavior of solutions of a modified Samuelson–Hicks model with two accelerators
Contemporary Mathematics and Its Applications, Tome 95 (2015), pp. 120-122
Cet article a éte moissonné depuis la source Math-Net.Ru
We show that solutions of a modified Samuelson–Hicks model with two accelerators contain a damping sign-alternating oscillation mode.
@article{CMA_2015_95_a13,
author = {A. V. Ovchinnikov},
title = {On the behavior of solutions of a modified {Samuelson{\textendash}Hicks} model with two accelerators},
journal = {Contemporary Mathematics and Its Applications},
pages = {120--122},
year = {2015},
volume = {95},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMA_2015_95_a13/}
}
A. V. Ovchinnikov. On the behavior of solutions of a modified Samuelson–Hicks model with two accelerators. Contemporary Mathematics and Its Applications, Tome 95 (2015), pp. 120-122. http://geodesic.mathdoc.fr/item/CMA_2015_95_a13/